express delivery
Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
img
Dolo 650mg Strip Of 15 Tablets
Dolo 650mg Strip Of 15 Tablets

Dolo 650mg Strip Of 15 Tablets

By MICRO LABS
15 Tablet(s) in Strip
MRP 33.76
29.7112% OFF
offer_icon
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Dolo 650 MG Description

Dolo 650 tablet is used to treat pain, fever, headaches, toothaches, migraines, body aches, and fever associated with illnesses such as typhoid or the common cold. The medicine contains an active ingredient known as paracetamol, which functions by hindering the formation of certain chemicals that cause pain and fever in the body. While the side effects of Dolo 650 are infrequent, some individuals may experience temporary stomach discomfort, nausea, or vomiting. If any of these side effects persist or become troublesome, it is recommended to consult with a medical professional.

Dolo 650 dosage and duration may vary depending on the condition and symptoms. Do not take more than four tablets in 24 hours, and avoid giving them to children under 12. Stop taking the medication once the fever and pain subside. Do not take it if you are allergic to paracetamol or any components of Dolo 650. Consult a doctor before using it for an extended period. Other medicines such as Crocin 650mg Advance, Lanol Er 650mg, P 650mg, and Dolopar 650mg also contain paracetamol as their active ingredient.

modeOfAction

Product Summary

Offer Price₹29.71
You Save₹4.05 (12% on MRP)
ContainsParacetamol / Acetaminophen(650.0 Mg)
UsesPain and fever
Side effectsSkin rash, itching, blisters
TherapyANALGESIC/ANTIPYRETIC
molecules
Check more medicines with composition as Paracetamol / Acetaminophen(650.0 Mg)
uses

Uses of Dolo 650 MG

Dolo 650 tablets relieve pain and fever. It is used to treat headaches, muscle aches, toothaches, and fevers. Dolo 650 also help with pain and inflammation from conditions like arthritis, spondylitis,...
Read more
contraindications

Contraindications of Dolo 650 MG

  • If you are allergic to paracetamol or any ingredient of the Dolo 650 tablet.
  • If you are taking any other product containing paracetamol.
sideEffects

Side effects of Dolo 650 MG

Chances of developing side effects with the Dolo 650 are rare if taken within the recommended doses. However, in rare cases, you may experience -
  • Skin rash
  • Itching
  • Blisters
  • Allergic reaction
precautionsAndWarnings

Precautions and Warnings of Dolo 650 MG

pregnancy

Pregnancy

Q:
Can I take the Dolo 650 tablet during pregnancy?
A:
Dolo 650 can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
breastfeeding

Breast Feeding

Q:
Can I take the Dolo 650 tablet while breastfeeding?
A:
The components of the Dolo 650 tablet pass into the breastmilk in a very small amount and has negligible effects on the breastfed baby. Thus, you can take it while you are breastfeeding.
driving

Driving

Q:
Can I drive if I have consumed the Dolo 650 tablet?
A:
Dolo 650 tablet is not likely to affect your ability to drive or use machines.
alcohol

Alcohol

Q:
Can I consume alcohol with the Dolo 650 tablet?
A:
Moderate consumption of alcohol when you are taking a Dolo 650 tablet is usually safe. However, there is a risk of liver damage in chronic alcoholics (people who drink too often or can not abstain from drinking) and people with liver problems.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease or problems, seek medical advice before taking Dolo 650 mg tablet.
  • You are taking any other medicines or products that contain paracetamol. Taking too much of the same can cause liver damage.
  • You consume alcohol too often or are suffering from chronic malnutrition.
  • Dolo 650 tablet is not meant to be used in children below 12 years of age.
  • You should maintain a gap of 4-6 hours between each dose of the Dolo 650 and should not exceed it to more than four tablets a day.
directionsForUse

Directions for Use of Dolo 650 MG

Take the Dolo 650 tablet as a whole with a glass of water or as directed by your doctor. Do not consume more than that recommended by your doctor.
storageAndDisposal

Storage and disposal of Dolo 650 MG

  • Dolo 650 tablets should not be stored above 25°C.
  • Keep it out of the reach of children and pets.
quickTips

Quick Tips of Dolo 650 MG

  • Dolo 650 tablet is used to lower fever and treat a variety of pains, including toothaches, headaches, migraines, muscular aches and menstrual discomfort. It works by preventing the release of certain ...
    Read more
  • Dolo 650 tablets should not be taken more than four times in a 24-hour period. It is also advised that each of these four doses should be evenly spaced out by four to six hours throughout the day.
  • Paracetamol seldom causes any side effects when used as directed. You could, however, sometimes get a skin rash, irritation, blisters or an allergic response.
  • Children less than 12 years old should not use it. Always leave a minimum of 4-6 hours between two doses taken two in a row.
  • Dolo 650 tablets can be taken during pregnancy only if the doctor recommends it. However, they should only be taken for a short duration and in small doses, and pregnant women should not use them too ...
    Read more
  • Without first seeing a doctor, don't take more than four doses in a day.
dosage

Dosage of Dolo 650 MG

Overdose

Symptoms of an overdose of Dolo 650 includes nausea, vomiting, loss of appetite and stomach ache. If you happen to take too much of the Dolo 650 tablet, reach out to your doctor or the nearest hospita...
Read more

Missed a Dose

If you have missed a dose of the Dolo 650 tablet, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose, th...
Read more
modeOfAction

Mode of Action of Dolo 650 MG

How Does It Work?

Dolo 650 tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain,...
Read more
interactions

Interactions of Dolo 650 MG

Interactions with other medicines

  • Seek medical advice before taking the Dolo 650 tablets if you are on blood thinners like warfarin.
  • Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interaction.

Content Details

WRITTEN BY
doctor

Dr. Nikita Toshi

BDS (Bachelor of Dental Surgery)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What is the use of Dolo 650 tablet?

A: Dolo 650 Tablet is a medication used to treat pain and fever. It is used to treat a variety of ailments, including headaches, muscle aches, toothaches, and the common cold. The medication works by preventing the release of certain chemicals that cause pain and fever.

Q: What happens if I take 2 Dolo 650 tablets?

A: As with any medication, Dolo 650 must be taken exactly as prescribed. Daily intake should not exceed 4000 mg. The most common side effects at high doses are liver damage and severe epidermal necrosis. If you have liver or kidney disease, heart problems, or stomach ulcers, exercise extreme caution.

Q: Can Dolo 650 be used for a headache?

A: Yes, Dolo 650 tablets can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.

Q: Is Dolo 650 safe during pregnancy?

A: It can be taken during pregnancy under medical supervision. A pregnant woman should avoid taking the Dolo 650 too often and for prolonged durations.

Q: Can I take the Dolo 650 for cold and fever?

A: You can take Dolo 650 tablet for controlling fever, it may not have any action in reducing cold as colds usually happen due to a viral infection.

Q: Dolo 650 vs Crocin, what are the differences?

A: Dolo 650 tablet contains paracetamol 650 mg and is generally used to treat fever and pain. Crocin tablet also contains paracetamol in different doses. Both medicines contain the same active ingredient, which is paracetamol.

Q: Dolo 650 or paracetamol, which is better?

A: Dolo 650 contains paracetamol as an active ingredient and its pain-killer action is due to the presence of paracetamol in it.

Q: Can I use the Dolo 650 for body pain?

A: Yes, the Dolo 650 tablet can be used to relieve body pain. Be sure to consult your doctor if your body ache is persistent and does not go away in a few days.

Q: Can the Dolo 650 be used for kids?

A: No, the Dolo 650 contains a high dose of paracetamol and it should not be used for kids below 12 years of age.

Q: How many days Dolo 650 can be taken?

A: You can take Dolo 650 regularly for many days as advised by the doctor, but don't take more than the recommended dose. Because overdosing on paracetamol can cause serious side effects.

Q: When should I not take Dolo 650?

A: You should not take Dolo 650 if you are allergic to paracetamol or any ingredient of the Dolo 650 tablet. You should be careful if you are taking any other product containing paracetamol. Also, if you notice any kind of allergic symptoms like skin rash, swelling and/or itching (especially on the face, lips, throat, etc.), dizziness, breathing difficulty, etc. after taking Dolo 650.

Q: Is paracetamol 650 and Dolo same?

A: Dolo 650 and paracetamol 650 are the name of the brands and contain 650 mg of paracetamol as their active ingredient, possessing the same benefit to the patient taking it.

Q: Is Dolo good for fever?

A: Dolo 650 is the most commonly prescribed medicine to control fever and pain relief. This medicine is used to treat body aches, headaches, toothache and other conditions also.

Q: Dolo 650 vs Hifenac D, which one is the better painkiller?

A: Dolo 650 and Hifenac D are both pain relievers but have different active ingredients and mechanisms of action. Consult a healthcare professional to determine which is best for you based on individual circumstances, medical history, allergies, and other medications being used. Always follow recommended dosages and seek professional help if experiencing severe or persistent pain.

Q: Dolo 650 vs Ultracet, which one is better?

A: Dolo 650 and Ultracet are two different pain relievers. Dolo 650 contains paracetamol while Ultracet combines tramadol and paracetamol. The decision between the two depends on factors such as the severity of pain, allergies and medical history. Consult a healthcare professional before using any medication and always follow the recommended dosage. Seek professional help in case of severe or persistent pain.

Q: Dolo 650 vs Zerodol P, are they the same?

A: Dolo 650 and Zerodol P are two different pain relievers. Dolo 650 contains paracetamol, which is used for mild to moderate pain and fever. On the other hand, Zerodol P contains a combination of aceclofenac and paracetamol, which is used for pain and inflammation. It is recommended to consult a healthcare professional for advice on the best medication based on the condition and severity of pain.

Q: What happens if I take Dolo 650 without fever?

A: Dolo 650 tablet is generally used for treating pain and fever, It can be used without getting a fever in most cases, especially if you have headaches, toothaches, or period cramps.
Last Updated on: 16 May 2024 | 6:10 PM (IST)

Health Articles

Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here  for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/paytm.svghttps://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svghttps://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/maestro.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svghttps://assets.pharmeasy.in/web-assets/_next/icons/visa.svghttps://assets.pharmeasy.in/web-assets/_next/icons/rupay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/diners.svg